Jump to content

Snick63

Just Registered
  • Posts

    2
  • Joined

  • Last visited

Snick63's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Thanks for your reply. I know this is not a big deal compared to the problems that many people who participate in this forum are going thru. My "issues" finally resolved after 4 weeks! I just needed to make sure I was remaining hydrated due to fluid loss.
  2. Hello. I am new to the forum. Approximately 10 weeks ago I was put on Zoloft (generic) for severe anxiety, after my husband was diagnosed with ALS. The medication has helped me tremendously. I rarely have to take the Xanax I was also prescribed for the severe anxiety attacks that I was having before starting Zoloft. My dosage was started @ 25 mg. and I am now up to 100 mg. Approx. a week after the dosage was increased (4 weeks ago), I started to have diarrhea every morning. I have always been more prone to constipation, so this is a big change for me. I also get the "jitters" somewhat, but this has decreased. I am wondering if Zoloft is the likely cause of the diarrhea, and if so, will my body ever accommodate or adjust to the medication? Thank you.
×
×
  • Create New...